Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Подготовка специалистов-математиков была начата в ЕГУ с 1924 г.
>


Декан | Факультет математики и механики

,
Estimation of spectral functionals for Levy-driven continuous-time linear models with tapered data
2019 | Հոդված
Electronic Journal of Statistics. 2019, V 13, N 1, pp. 255-283
|
,
Limit Theorems for Tapered Toeplitz Quadratic Functionals of Continuous-time Gaussian Stationary Processes
2019 | Հոդված
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 2019, volo 54, No 4, pp. 222-239
,
On the robustness to small trends of parameter estimation for continuous-time stationary models with memory
2016 | Հոդված
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 2016, 51, 5, pp. 232-241
,
Robust estimation for continuous time linear models with memory
2016 | Հոդված
Theory of Probability and Mathematical Statistics, 2016, 95, pp. 75-91
|
,
On the trace approximations of products of Toeplitz matrices
2013 | Հոդված
Statistics and Probability Letters, 83 (2013), 753-760
|
,
On the convergence of multiple Walsh-Fourier serises of functions of bounded generalized variation
2012 | Հոդված
Journal of Contemporary Mathematical Analysis, v. 47 (2012) N 5, 221-233
|
,
Convergence of double Fourier series and generalized -variation
2012 | Հոդված
Goergian Math. Journal, v. 15 (2012), N 3, 497-510
,
Аппроксимации следов произведения усеченных Теплицевых операторов.
2011 | Հոդված
Теория вероятностей и ее применения, т. 56 (2011), вып. 1, 23-139
,
On the convergence of Cesaro means of negative order of double trigonometric Fourier series of functions of bounded partial generalized variation
2011 | Հոդված
Acta Sci. Math. v. 77 (2011), 451-471
|
Հանրահաշիվ և մաթեմատիկական անալիզի տարրեր
2011 | Գիրք
12-րդ դասարանի համար, «Էդիթ պրինտ», Երևան, 2011
,
On the convergence of double Fourier serises of functions of bounded partial generalized variation
2010 | Հոդված
East Journal on Approximations, v. 16 (2010), N. 2, 153-165.
|
Հանրահաշիվ և մաթեմատիկական անալիզի տարրեր
2010 | Դասագիրք
11-րդ դասարանի համար, «Էդիթ պրինտ», Երևան, 2010
, , , , ,
Կուրսային և ավարտական աշխատանքների թեմաներ ֆունկցիաների տեսությունից
2009 | Գիրք
Ուսումնական ձեռնարկ, Երևան, ԵՊՀ, 2009, 163 էջ
,
Замечание об аппролксимации следов произведения усеченных Теплицевых матриц
2009 | Հոդված
Изв. НАН Армении, сер. мат., т. 44 (2009), 4, 77-86
Հանրահաշիվ և մաթեմատիկական անալիզի տարրեր
2009 | Գիրք
10-րդ դասարանի համար, «Էդիթ պրինտ», Երևան, 2009
,
Аппроксимации следов произведения усеченных Теплицевых операторов
2008 | Հոդված
Теория вероятностей и ее применения, т. 56 (2011), вып. 1, 23-139
,
Limit Theorems for Toepltz Quadratic Functionals of Continuous-Time Stacionary Processes
2007 | Գիրք
Probability Theory and Related Fields, vol. 137, 2007, 551-579
,
О центральной предельной теореме для квадратичных форм от стационарных пос¬ледовательностей
2004 | Հոդված
Теория вероятностей и ее применения, т. 49 (2004), вып. 4, 2-19
,
О центральной предельной теореме для теплицевых квадратичных фунционалов стационарных последoвательностей
2004 | Հոդված
Изв. АН Арм. ССР, сер. мат., т. 38 (2004), 1, 49-73
Convergence of double Fourier series after change of variable
2003 | Հոդված
Mat. Zametki,74(2003),2,267--277 (in Russian). English translation in: Mat. Notes,74(2003),2
Convergence of Greede Algorithm for continuous functions after change of variable
2002 | Հոդված
Izvestia NAN Armenii, 37 (2002), 4, 63--72 (in Russian). English translation in: Journal of Contemporary Math. Analysis, 37 (2002), 4, 67-75
Algebra and Calculus
2001 | Գիրք
10-th class, Edit Print, Yerevan, 2001 (in Armenian)
Algebra and Calculus
2001 | Գիրք
9-th class, Edit Print, Yerevan, 2001 (in Armenian)
Unconditional basis properties of general Franklin series
2000 | Հոդված
Izvestija Akad. Nauk Arm. SSR, ser Mat, (in Russian), 35(2000), no. 4, 7-25, English translation in J. Contemp. Math. Anal., 35(2000), no. 4, 2-22
,
О безусловной базисности общих систем Франклина
2000 | Հոդված
Известия НАН Армении, 35 (2000), 4, 7-25
,
Ортогональные ряды
1999 | Հոդված
Москва, Наука, 1984, 450 стр., Москва, АФЦ 1999, 550 стр
О теореме Бора для кратных рядов Фурье
1998 | Հոդված
Мат. Заметки, 64 (1998), 6, 913-924
, ,
Spline Functions and Multivariate Interpolations
1993 | Գիրք
"Kluwer Academic Publishers", 1993, 278 pages
,
Orthogonal Series
1989 | Գիրք
AMS, Providence, 1989